标题:An expanded mixed finite element method for two-dimensional Sobolev equations
作者:Li, Na; Lin, Ping; Gao, Fuzheng
作者机构:[Li, Na; Lin, Ping] Univ Sci & Technol Beijing, Sch Math & Phys, Beijing 100083, Peoples R China.; [Li, Na] Shandong Womens Univ, Sch Data & Comp Sc 更多
通讯作者:Lin, Ping;Lin, P;Lin, P
通讯作者地址:[Lin, P]Univ Sci & Technol Beijing, Sch Math & Phys, Beijing 100083, Peoples R China;[Lin, P]Univ Dundee, Dept Math, Dundee DD1 4HN, Scotland.
来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
出版年:2019
卷:348
页码:342-355
DOI:10.1016/j.cam.2018.08.041
关键词:Sobolev equation; Expanded mixed finite element; Error estimate;; Numerical experiment
摘要:In this paper we provide an expanded mixed finite element method for a class of two-dimensional Sobolev equations. The optimal error estimates for a semi-discrete scheme and a fully discrete scheme are obtained. Also numerical examples are stated to verify our theoretical results. (C) 2018 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85053748919&doi=10.1016%2fj.cam.2018.08.041&partnerID=40&md5=077aac1b949c86db9cdc7f8cc71d8418
TOP